# SDR SWI2025F01509

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 39,109 hours, 37,962 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 47269801
- Condition: Faulted
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THRU APPROXIMATELY 8000, RECEIVED A L JET OVHT FAIL CAUTION MESSAGE AND THEN A L JETPIPE OVHT WARNING MESSAGE. COMPLIED WITH QRC AND QRH AND MESSAGE CLEARED.  RETURNED TO SFO.   (FLIGHT 5953 - FILED CLOSED)PERFORMED INSP OF LT ENG ZONE B SENSING ELEMENTS, CONNECTIONS, AND WIRING.  NO DISCREPANCIES FOUND.  PERFORMED INSP OF10TH AND 14TH STAGE BLEED AIR DUCTS AND CONNECTIONS AT PYLON AREA.  NO DISCREPANCIES FOUND. PERFORMED LT ENG RUN AND LEAK CHECK OF ASSOCIATED BLEED AIR DUCTS. NO LEAKS FOUND.   REPLACED FIRE DETECTION CIRCUIT CARD A2.  REF AMM 26-10-02.  OPS CHECK GOOD.
